# SDR DXTA200702088

- Difficulty date: April 7, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605296
- Aircraft time: 4,201 hours, 3,272 cycles
- Engine: Pwa PW545A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LT WINDSHIELD SHATTERED. RECEIVED LT FAULT, SELECTED OFF, LT O'HEAT WINDSHIELD, ARCED AND SHATTERED, DIVERTED. [SUP 4-19-07]  REPLACED WINDOW IAW MM 56-11-00
